Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Open Mathematics

formerly Central European Journal of Mathematics

Editor-in-Chief: Gianazza, Ugo / Vespri, Vincenzo

1 Issue per year


IMPACT FACTOR 2016 (Open Mathematics): 0.682
IMPACT FACTOR 2016 (Central European Journal of Mathematics): 0.489

CiteScore 2016: 0.62

SCImago Journal Rank (SJR) 2016: 0.454
Source Normalized Impact per Paper (SNIP) 2016: 0.850

Mathematical Citation Quotient (MCQ) 2016: 0.23

Open Access
Online
ISSN
2391-5455
See all formats and pricing
More options …
Volume 13, Issue 1

Issues

Parabolic variational inequalities with generalized reflecting directions

Eduard Rotenstein
  • Faculty of Mathematics, "Alexandru Ioan Cuza" University of Iaşi, 9 Carol I Blvd., 700506, Iaşi, România
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2015-12-02 | DOI: https://doi.org/10.1515/math-2015-0083

Abstract

We study, in a Hilbert framework, some abstract parabolic variational inequalities, governed by reflecting subgradients with multiplicative perturbation, of the following type:

y´(t)+ Ay(t)+0.t Θ(t,y(t)) ∂φ(y(t))∋f(t,y(t)),y(0) = y0,t ∈[0,T]

where A is a linear self-adjoint operator, ∂φ is the subdifferential operator of a proper lower semicontinuous convex function φ defined on a suitable Hilbert space, and Θ is the perturbing term which acts on the set of reflecting directions, destroying the maximal monotony of the multivalued term. We provide the existence of a solution for the above Cauchy problem. Our evolution equation is accompanied by examples which aim to (systems of) PDEs with perturbed reflection.

Keywords: Evolution equations; Oblique reflection; PDEs

References

  • [1] Gassous, A; Răşcanu. A; Rotenstein, E. - Stochastic variational inequalities with oblique subgradients, Stoch. Proc. Appl., 2012, Volume 122, Issue 7, 2668-2700. Google Scholar

  • [2] Răşcanu, A.; Rotenstein, E. - A non-convex setup for multivalued differential equations driven by oblique subgradients, Nonlinear Anal.-Theor., 2014, Volume 111 (December), 82-104. Web of ScienceGoogle Scholar

  • [3] Lions, P.-L.; Sznitman, A. - Stochastic differential equations with reflecting boundary conditions, Comm. Pure Appl. Math., 1984, Volume 37, no. 4, 511-537. Google Scholar

  • [4] Barbu, V.; Răşcanu, A. - Parabolic variational inequalities with singular input, Differ. Integral Equ., 1997, Volume 10, Number 1, pp. 67-83. Google Scholar

  • [5] Răşcanu, A. - Deterministic and stochastic differential equations in Hilbert spaces involving multivalued maximal monotone operators, Panamer. Math. J., 1996, Volume 6, no. 3, 83-119. Google Scholar

  • [6] Pardoux, E.; Răşcanu, A. - Stochastic Differential Equations, Backward SDEs, Partial Differential Equations, Stochastic Modelling and Applied Probability, vol. 69, Springer, 2014. Google Scholar

  • [7] Răşcanu, A.; Rotenstein, E. - The Fitzpatrick function-a bridge between convex analysis and multivalued stochastic differential equations, J. Convex Anal., 2011, Volume 18 (1), 105-138. Google Scholar

  • [8] Eidus, D. - The perturbed Laplace operator in a weighted L2-space, J. Funct. Anal., 1991, Volume 100, no. 2, 400-410. Google Scholar

  • [9] Barbu, V.; Favini, A. - On some degenerate parabolic problems, Ricerche Mat., 1997, Volume 46, Number 1, 77-86. Google Scholar

  • [10] Altomare, F.; Milella, S.; Musceo, G. - Multiplicative perturbations of the Laplacian and related approximation problems, J. Evol. Equ., 2011, 11, 771-792. Web of ScienceCrossrefGoogle Scholar

  • [11] Barbu, V. - Nonlinear Differential Equations of Monotone Types in Banach Spaces, Springer, 2010. Google Scholar

  • [12] Lions, J.L. - Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod and Gauthier-Villars, 1969. Google Scholar

  • [13] Barbu, V. - Optimal Control of Variational Inequalities, Pitman Publishing INC., 1984. Google Scholar

  • [14] Aubin, J. P. - Un théorème de compacité, C. R. Acad. Sci. Paris, 1963, 256, 5042-5044. Google Scholar

About the article

Received: 2015-07-17

Accepted: 2015-10-08

Published Online: 2015-12-02


Citation Information: Open Mathematics, Volume 13, Issue 1, ISSN (Online) 2391-5455, DOI: https://doi.org/10.1515/math-2015-0083.

Export Citation

©2015 Eduard Rotenstein. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in